# SDR FDEA201009083311

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER CHORD CORRODED AT STA 377.5, LBL 38.5-45.5.  REMOVED CORROSION FROM FLOORBEAM UPPER CHORD AT STA 377 BETWEEN LBL 20 AND LBL 58 IAW SRM 51-10-02.  REMOVED .017 FROM .125 ORIGINAL THICKNESS.  MATERIAL FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL VI.  REMOVED FLOORBEAM AND FABRICATED NEW WITH PN BAC 1518-338, BATCH 1898860 IAW DWG 141N5113 AND INSTALLED IAW DWG 141N5113 AND SRM 53-10-51. MAJOR REPAIR.
